Existence and smoothness of the integral of a Hamiltonian system of a certain form. (English. Russian original) Zbl 0741.70013

Math. Notes 49, No. 5, 498-501 (1991); translation from Mat. Zametki 49, No. 5, 80-85 (1991).
See the review in Zbl 0727.70019.


70H05 Hamilton’s equations
37J99 Dynamical aspects of finite-dimensional Hamiltonian and Lagrangian systems


Zbl 0727.70019
Full Text: DOI


[1] V. V. Kozlov, ?Integrability and nonintegrability in Hamiltonian mechanics,? Usp. Mat. Nauk,38, No. 1, 3-67 (1988).
[2] W. H. Gottschalk and G. A. Hedlung, Topological Dynamics, Am. Math. Soc. Colloquium Publications, Vol. 36, Providence, R. I. (1955).
[3] E. A. Sidorov, ?Topologically transitive cylindrical cascades,? Mat. Zametki,14, No. 3, 441-452 (1973).
[4] A. Ya. Khinchin, Continued Fractions [in Russian], Nauka, Moscow (1978).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.